Solvability of nondensely defined partial functional integrodifferential equations using the integrated resolvent operators

Ezzinbi, Khalil and Ghnimi, Saifeddine: Solvability of nondensely defined partial functional integrodifferential equations using the integrated resolvent operators. In: Electronic journal of qualitative theory of differential equations 88. pp. 1-21. (2019)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2019_088.pdf

Download (484kB) | Preview

Abstract

In this work, we study the existence and regularity of solutions for a class of nondensely defined partial functional integrodifferential equations. We suppose that the undelayed part admits an integrated resolvent operator in the sense given by Oka [J. Integral Equations Appl. 7(1995), 193–232.]. We give some sufficient conditions ensuring the existence, uniqueness and regularity of solutions. The continuous dependence on the initial data of solutions is also proved. Some examples are provided to illustrate our abstract theory.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations
Date: 2019
Number: 88
ISSN: 1417-3875
Page Range: pp. 1-21
DOI: https://doi.org/10.14232/ejqtde.2019.1.88
Uncontrolled Keywords: Integrodifferenciál-egyenlet
Additional Information: Bibliogr.: p. 19-21. ; összefoglalás angol nyelven
Date Deposited: 2020. Jan. 27. 13:34
Last Modified: 2020. Jan. 27. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/66355

Actions (login required)

View Item View Item